Alert archive / Tennessee / Freeze Warnings in 2014
Freeze Warning 4, NWS Nashville, TN
NWS Nashville, TN issued this freeze warning at Oct 31, 2014, 9:41 AM CDT for 38 counties in Tennessee. It took effect at Nov 1, 2014, 11:00 PM CDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2014, 9:41 AM CDT (14:41 UTC)
- In effect from
- Nov 1, 2014, 11:00 PM CDT
- Expired
- Nov 2, 2014, 8:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Nashville, TN
All 38 counties
Bedford County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 30 km from the middle of the area, began a volume at 14:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.7 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1171 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
271 WWUS74 KOHX 311441 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 941 AM CDT FRI OCT 31 2014 ...FREEZING TEMPERATURES ARE EXPECTED LATE TONIGHT AND SATURDAY NIGHT... .A COLD FRONT WILL MOVE THROUGH THE MID STATE THIS MORNING. THIS WILL SET THE STAGE FOR A COLD AND BLUSTERY WEEKEND. THE STRONG ADVECTION OF COLDER TEMPERATURES WILL BE ON HAND FOR TONIGHT AND FREEZING TEMPERATURES ARE EXPECTED BY SUNRISE. ON SATURDAY NIGHT...THE CENTER OF THE COLD CANADIAN AIRMASS WILL BE VERY CLOSE TO MIDDLE TN. AS A RESULT...LIGHTER WINDS AND CLEAR SKIES ARE EXPECTED. RADIATIONAL COOLING WILL ALLOW THE MERCURY TO DROP A FEW DEGREES COLDER THAN FRIDAY NIGHTS LOWS. A WARMING TREND WILL COMMENCE BY MONDAY WITH MODERATING TEMPERATURES EXPECTED. TNZ005>011-023>034-056>066-075-077>080-093>095-010500- /O.UPG.KOHX.FZ.A.0002.141101T0900Z-141101T1400Z/ /O.NEW.KOHX.FZ.W.0003.141101T0600Z-141101T1400Z/ /O.UPG.KOHX.FZ.A.0003.141102T0900Z-141102T1400Z/ /O.NEW.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 941 AM CDT FRI OCT 31 2014 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WARNING IN EFFECT FROM 11 PM CDT SATURDAY TO 8 AM CST SUNDAY... THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY. A FREEZE WARNING HAS ALSO BEEN ISSUED FROM 11 PM CDT SATURDAY TO 8 AM CST SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURE...OVERNIGHT LOWS FRIDAY NIGHT WILL GET DOWN TO THE UPPER 20S TO AROUND 32 FOR MOST OF THE AREA. SATURDAY NIGHT LOWS WILL BE A BIT COLDER FROM THE MID 20S TO AROUND 30. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES WILL NEED TO BE COVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 21
7 follow-up statements
492 WWUS74 KOHX 010256 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 956 PM CDT FRI OCT 31 2014 ...FREEZING TEMPERATURES LATE TONIGHT AND AGAIN SATURDAY NIGHT... .SHARPLY COLDER AIR THAT OVERSPREAD MIDDLE TENNESSEE ON FRIDAY WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING IN MANY AREAS EARLY SATURDAY MORNING. CLEARING SKIES AND LIGHTER WINDS WILL LEAD TO ANOTHER FREEZE LATE SATURDAY NIGHT AND EARLY SUNDAY. THIS SECOND FREEZE SHOULD BE A SLIGHTLY HARDER AND LONGER FREEZE THAN TONIGHTS FREEZE. A WARMING TREND WILL COMMENCE BY MONDAY. TNZ005>011-023>034-056>066-075-077>080-093>095-011000- /O.CON.KOHX.FZ.W.0003.141101T0600Z-141101T1400Z/ /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 956 PM CDT FRI OCT 31 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SATURDAY... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT SATURDAY TO 8 AM CST SUNDAY... * TEMPERATURE...OVERNIGHT LOWS TONIGHT WILL DROP TO THE UPPER 20S TO AROUND 32 FOR MOST OF THE AREA. IT WILL BE A BIT COLDER ON SATURDAY NIGHT AS TEMPERATURES SHOULD DROP INTO 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
764 WWUS74 KOHX 010828 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 328 AM CDT SAT NOV 1 2014 ...FREEZING TEMPERATURES THIS MORNING AND AGAIN TONIGHT... .SHARPLY COLDER AIR THAT OVERSPREAD MIDDLE TENNESSEE ON FRIDAY WILL ALLOW TEMPERATURES TO DROP TO AROUND FREEZING IN MANY AREAS THIS MORNING. CLEARING SKIES AND LIGHTER WINDS WILL LEAD TO ANOTHER FREEZE LATE TONIGHT AND EARLY SUNDAY. THIS SECOND FREEZE SHOULD BE A SLIGHTLY HARDER AND LAST A BIT LONGER. A WARMING TREND WILL COMMENCE ON MONDAY. TNZ005>011-023>034-056>066-075-077>080-093>095-011700- /O.CON.KOHX.FZ.W.0003.000000T0000Z-141101T1400Z/ /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 328 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING TO 8 AM CST SUNDAY... * TEMPERATURE...LOWS THIS MORNING WILL DROP TO THE UPPER 20S TO AROUND 32 FOR MOST OF THE AREA. IT WILL BE A BIT COLDER TONIGHT AS TEMPERATURES DROP INTO 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
949 WWUS74 KOHX 011409 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 909 AM CDT SAT NOV 1 2014 ...FREEZING TEMPERATURES TONIGHT... .CLEARING SKIES AND LIGHTER WINDS WILL LEAD TO ANOTHER FREEZE LATE TONIGHT INTO EARLY SUNDAY MORNING. THIS FREEZE SHOULD BE HARDER AND LAST A BIT LONGER THAN THE ONE EXPERIENCED THIS MORNING. TNZ005>011-023>034-056>066-075-077>080-093>095-012100- /O.EXP.KOHX.FZ.W.0003.000000T0000Z-141101T1400Z/ /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 909 AM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING TO 8 AM CST SUNDAY... * TEMPERATURE...TEMPERATURES WILL DROP MAINLY INTO THE MID 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED BOTH NIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
708 WWUS74 KOHX 011917 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 217 PM CDT SAT NOV 1 2014 ...HARD KILLING FREEZING EXPECTED LATE TONIGHT THROUGH EARLY SUNDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO WIDESPREAD FREEZE CONDITIONS ACROSS MIDDLE TENNESSEE LATE TONIGHT THROUGH THE EARLY MORNING HOURS ON SUNDAY. LOW TEMPERATURES BY EARLY SUNDAY MORNING ARE EXPECTED TO BE IN THE MIDDLE 20S. TNZ005>011-023>034-056>066-075-077>080-093>095-020300- /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 217 PM CDT SAT NOV 1 2014 ...A HARD FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING TO 8 AM CST SUNDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
448 WWUS74 KOHX 011924 AAA NPWOHX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 224 PM CDT SAT NOV 1 2014 ...HARD KILLING FREEZE EXPECTED LATE TONIGHT THROUGH EARLY SUNDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO WIDESPREAD FREEZE CONDITIONS ACROSS MIDDLE TENNESSEE LATE TONIGHT THROUGH THE EARLY MORNING HOURS ON SUNDAY. LOW TEMPERATURES BY EARLY SUNDAY MORNING ARE EXPECTED TO BE IN THE MIDDLE 20S. TNZ005>011-023>034-056>066-075-077>080-093>095-020300- /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 224 PM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM CDT THIS EVENING TO 8 AM CST SUNDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 31
372 WWUS74 KOHX 020220 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 920 PM CDT SAT NOV 1 2014 ...HARD KILLING FREEZE EXPECTED LATE TONIGHT THROUGH EARLY SUNDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL LEAD TO WIDESPREAD A WIDESPREAD FREEZE ACROSS MIDDLE TENNESSEE LATE TONIGHT THROUGH EARLY SUNDAY MORNING. LOW TEMPERATURES BY EARLY SUNDAY MORNING ARE EXPECTED TO BE MAINLY IN THE MIDDLE 20S. TNZ005>011-023>034-056>066-075-077>080-093>095-021100- /O.CON.KOHX.FZ.W.0004.141102T0400Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 920 PM CDT SAT NOV 1 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST SUNDAY... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ 19
854 WWUS74 KOHX 020742 NPWOHX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NASHVILLE TN 142 AM CST SUN NOV 2 2014 ...HARD KILLING FREEZE EXPECTED THIS MORNING... .CLEAR SKIES AND LIGHT WINDS WILL RESULT IN WIDESPREAD FREEZE ACROSS MIDDLE TENNESSEE THIS MORNING. LOW TEMPERATURES ARE FORECAST TO FALL INTO MIDDLE 20S. TNZ005>011-023>034-056>066-075-077>080-093>095-021400- /O.CON.KOHX.FZ.W.0004.000000T0000Z-141102T1400Z/ STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 142 AM CST SUN NOV 2 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THIS MORNING... * TEMPERATURE...TEMPERATURES WILL DROP INTO THE MID 20S ACROSS ALL OF MIDDLE TENNESSEE BY EARLY SUNDAY MORNING. * IMPACTS...VEGETATION AND CROPS THAT ARE SUSCEPTIBLE TO DAMAGE FROM FREEZING TEMPERATURES NEED TO BE PROTECTED TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS CAN KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ BOYD 01
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 31, 5:42 AM CDT, 3 hours 59 minutes earlier.
Area forecast discussion, Oct 31, 5:42 AM CDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 542 AM CDT FRI OCT 31 2014 .UPDATE... FOR 12Z TAFS. && .AVIATION... COLD AIR WILL BE SINKING INTO THE MID-SOUTH LATER TODAY BEHIND A STRONG COLD FRONT. LIGHT RAIN SHOWERS WILL CONTINUE THROUGH TODAY...WITH POSSIBLE LIGHT SNOW SHOWERS CSV LATER TONIGHT. CIGS WILL GRADUALLY LOWER TODAY...BECOMING MVFR ALL SITE...AND POSSIBLY IFR CSV TOWARD AFTER 00Z. VSBYS WILL STAY LARGELY GOOD AS WIND GUSTS STRENGTHEN INTO THE 25-30KNT RANGE TODAY...AND STAY GUSTY TONIGHT. CIGS WILL IMPROVE TONIGHT CKV/BNA. && .PREV DISCUSSION... /ISSUED 247 AM CDT FRI OCT 31 2014/ DISCUSSION... LOOK FOR SCATTERED SHOWERS TODAY WITH THE HIGHER POPS NORTHEAST HALF AND IN THE UPPER CUMBERLAND. THIS EVENING SHOWERS MAINLY EAST HALF OF MID STATE. WEATHER PATTERN GETS REAL INTERESTING IN A HURRY AS WE GO TOWARDS MIDNIGHT. MANITOBA MAULER WILL BE DIVING SOUTHEAST TODAY AND TOWARDS SOUTHERN APPALACHIANS BY SATURDAY MORNING. MID STATE AND PLATEAU WILL BE ON BACK SIDE OF THIS SYSTEM THAT WILL BRING FREEZING TEMPERATURES TO THE AREA LATE TONIGHT AND AGAIN SATURDAY NIGHT. WILL LET FREEZE WATCH RIDE FOR NOW BUT FREEZE WARNING LIKELY NEEDED FOR TONIGHT. IN ADDITION TO THE COLD TEMPERATURES...THERE IS THE POTENTIAL FOR SOME LIGHT SNOW/FLURRIES EASTERN MIDDLE TENNESSEE AND ALONG THE PLATEAU AFTER MIDNIGHT TONIGHT. COULD GET A DUSTING ON THE GROUND IN FENTRESS COUNTY AND A FEW ADJACENT AREAS. FLURRIES COULD FLY AS FAR WEST AS INTERSTATE 65 AFTER MIDNIGHT TONIGHT BUT THIS IS A FAST MOVING SYSTEM AND WILL BE A QUICK HITTER. EAST TENNESSEE WILL CATCH THE BRUNT OF THE MAULER. CHILLY SATURDAY WITH HIGHS IN THE 40S...UPPER 30S ALONG PLATEAU. COULD STILL SEE LIGHT SNOW/FLURRIES IN THE UPPER CUMBERLAND SATURDAY MORNING. LOW TEMPS SATURDAY NIGHT AND SUNDAY MORNING IN THE 20S...SO FREEZE WARNING WILL BE NEEDED. UPPER RIDGE BUILDS IN FROM PLAINS BEGINNING ON SUNDAY WITH HIGHS GENERALLY IN THE 50S. UPPER RIDGE REMAINS OVER THE AREA INTO TUESDAY BEFORE ANOTHER WEATHER FRONT WORKS THIS WAY FROM THE WEST BRINGING A CHANCE FOR SHOWERS BEGINNING TUESDAY NIGHT AND CONTINUING INTO EARLY THURSDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR TNZ005>011-023>034-056>066-075-077>080-093>095. FREEZE WATCH FROM LATE SATURDAY NIGHT THROUGH SUNDAY MORNING FOR TNZ005>011-023>034-056>066-075-077>080-093>095. && 07
Hazardous weather outlook, Oct 31, 5:31 AM CDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 531 AM CDT FRI OCT 31 2014 TNZ005>011-023>034-056>066-075-077>080-093>095-011045- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 531 AM CDT FRI OCT 31 2014 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH EARLY SATURDAY MORNING... ...FREEZE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH EARLY SUNDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. COLD CANADIAN AIR WILL MOVE INTO THE REGION TODAY AND LAST THROUGH THE WEEKEND. OVERNIGHT LOW TEMPERATURES TONIGHT WILL RANGE AROUND OR JUST BELOW FREEZING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. TEMPERATURES WILL BE EVEN COLDER SUNDAY MORNING...WITH MOST IN THE LOWER AND MID 20S. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 9:41 AM CDT | Freeze Warning | OHX | Bedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 32 more | 23 hr |
Nearby
Freeze Warnings in Tennessee, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.